24H Automotive

Those who underestimate you, are the ones who don’t know what you are capable of.

Tag: GT3

Bahrain GP 2017 – TV tider, værmelding og full timeplan fra FIA

Kommer Bahrain GP til å bli et Ferrari VS Mercedes show slik som de to første løpene ble?

Post photo: Courtesy of Mercedes-AMG Petronas Motorsport

Slik sender Viasat Motor HD


Weather Forecast – Bahrain GP 2017




Full time schedule from Formula1.com

THURSDAY 13th APRIL
Formula One Press conference – Press Room 15:00
FRIDAY 14th APRIL
TCR International Series First Practice Session 10:45 – 11:05
F2 Practice Session 11:30 – 12:15
Formula One Paddock Club Pit Lane Walk 12:30 – 13:30
Porsche GT3 Cup Middle East Practice Session 12:40 – 13:10
Formula One First Practice Session 14:00 – 15:30
Formula One Paddock Club Pit Lane Walk 15:45 – 17:00
TCR International Series Second Practice Session 15:55 – 16:15
Porsche GT3 Cup Middle East Qualifying Session 16:40 – 17:00
Formula One Second Practice Session
18:00 – 19:30
F2 Qualifying Session 20:00 – 20:30
Formula One Press Conference – Press Room 20:00 – 21:00
SATURDAY 15th APRIL
TCR International Series Qualifying Session 11:00 – 11:30
Formula One Paddock Club Pit Lane Walk 11:40 – 12:40
Porsche GT3 Cup Middle East First Race (10 Laps or 25 Mins) 11:55 – 12:25
Formula One Team Pit Stop Practice 12:10 – 12:30
Promoter Activity Drivers’ Autograph Session 12:30 – 13:30
F2 First Race (32 Laps or 60 Mins) 13:10 – 14:15
Formula One Third Practice Session 15:00 – 16:00
Formula One Paddock Club Pit Lane Walk 16:15 – 17:30
TCR International Series First Race (10 Laps or 25 Mins) 16:30 – 16:55
Formula One Qualifying Session 18:00 – 19:00
SUNDAY 16th APRIL
TCR International Series Second Race (10 Laps or 25 Mins) 13:00 – 13:25
F2 Second Race (23 Laps or 45 Mins) 14:15 – 15:05
Porsche GT3 Cup Middle East Second Race (10 Laps or 25 Mins) 15:30 – 16:00
Formula One Paddock Club Pit Lane Walk 15:30 – 17:15
Formula One Drivers’ Track Parade 16:30
Formula One Starting Grid Presentation 16:45 – 17:15
Formula One National Anthem 17:46
Formula One Grand Prix (57 Laps or 120 Mins) 18:00 – 20:00

 

* Please note that this timetable is subject to amendments

 


Post photo: Courtesy of Mercedes-AMG Petronas Motorsport

 

Formel 1 – Mercedes-AMG Petronas Motorsport, Großer Preis von China 2017. Lewis Hamilton ;
Formula One – Mercedes-AMG Petronas Motorsport, Chinese GP 2017. Lewis Hamilton;

 


 

 

Circuit Name : Bahrain International Circuit
Established : 2004    
Capacity : 50,000      
Circuit Type : Race      
Circuit Length : 6.299 kms      
Number of Laps : 49      
Race Distance : 308.405 kms    
Circuit Direction : Clockwise      
Circuit Turns : 23      
Lap Record : 1:31.447 Pedro de la Rosa (2005)

 

No Comments on Bahrain GP 2017 – TV tider, værmelding og full timeplan fra FIA

The Crew from RJN Motorsport tell us about how they got into motorsport

The crew from RJN Motorsport tell us about how they got into motorsport and their advice if you want a career with a pro racing team. Find out what the high’s and low’s are when working with a GT-R NISMO GT3 Supercar everyday of the week!

 

The crew from RJN Motorsport tell us about how they got into motorsport and their advice if you want a career with a pro racing team. Find out what the high’s and low’s are when working with a GT-R NISMO GT3 Supercar everyday of the week!

No Comments on The Crew from RJN Motorsport tell us about how they got into motorsport

Type on the field below and hit Enter/Return to search